Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30184
Certain Estimates of Oscillatory Integrals and Extrapolation

Authors: Hussain Al-Qassem

Abstract:

In this paper we study the boundedness properties of certain oscillatory integrals with polynomial phase. We obtain sharp estimates for these oscillatory integrals. By the virtue of these estimates and extrapolation we obtain Lp boundedness for these oscillatory integrals under rather weak size conditions on the kernel function.

Keywords: Fourier transform, oscillatory integrals, Orlicz spaces, Block spaces, Extrapolation, Lp boundedness.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1072696

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 913

References:


[1] H. M. Al-Qassem, Oscillatory integrals on the unit sphere, Southeast Asian Bull. Math. 30 (2006), no. 1, 1-21.
[2] H. M. Al-Qassem and A. Al-Salman and Y. Pan, Singular integrals associated to homogeneous mappings with rough kernels, Hokkaido Math. J. 33 (2004), 551-569.
[3] H. Al-Qassem and Y. Pan, On certain estimates for Marcinkiewicz integrals and extrapolation, Collect. Math. 60 (2009), no. 2, 123-145.
[4] H. M. Al-Qassem, L. Cheng and Y. Pan, Rough oscillatory singular integrals on Rn, preprint.
[5] A. Al-Salman and Y. Pan, Singular integrals with rough kernels in Llog+ L(Sn−1), J. London Math. Soc. (2) 66 (2002), 153-174.
[6] Yong Ding, Dashan Fan and Yibiao Pan, On the Lp boundedness of Marcinkiewicz integrals, Michigan Math. J. 50, 1 (2002), 17-26.
[7] J. Duoandikoetxea and J. L. Rubio de Francia, Maximal functions and singular integral operators via Fourier transform estimates, Invent. Math. 84 (1986), 541-561.
[8] D. Fan, A singular integral on L2(Rn), Canad. Math. Bull. 37 (2) (1994), 197-201.
[9] D. Fan, Restriction theorems related to atoms, Illinois J. Math. 40 (1) (1996), 13-20.
[10] D. Fan and Y. Pan, Oscillatory integrals and atoms on the unit sphere, Manusripta Math. 89 (1996), 179-192.
[11] M. Keitoku and E. Sato, Block spaces on the unit sphere in Rn, Proc. Amer. Math. Soc. 119 (1993), 453-455.
[12] S. Lu, M. Taibleson and G. Weiss, "Spaces Generated by Blocks", Beijing Normal University Press, 1989, Beijing.
[13] Y. Pan, Singular integrals with rough kernels, Proc. of the conference "Singular integrals and related topics, III", Oska, Japan (2001), 39-45.
[14] F. Ricci and E.M. Stein, Harmonic analysis on nilpotent groups and singular integrals I: Oscillatory integrals, Jour. Func. Anal. 73 (1987), 179-194.
[15] S. Sato, Estimates for singular integrals and extrapolation. Studia Math. 192 (2009), no. 3, 219-233.
[16] E. M. Stein, Harmonic analysis real-variable methods, orthogonality and oscillatory integrals, Princeton University Press, Princeton, NJ, 1993.
[17] M. H. Taibleson and G. Weiss, Certain function spaces associated with a.e. convergence of Fourier series, Univ. of Chicago Conf. in honor of Zygmund, Woodsworth, 83.
[18] S.Yano, An extrapolation theorem, J. Math. Soc. Japan 3 (1951), 296- 305.
[19] A. Zygmund, Trigonometric series 2nd ed., Cambridgew Univ. Press, Cambridge, London, New York and Melbourne, 1977.